# SDR USAA2011032891256

- Difficulty date: March 26, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 42,744 hours, 15,936 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 70 - SEA - EEL - EMERGENCY LIGHT AT SEAT 3C AISLE LIGHT IS INOPERATIVE.  MAINTENANCE INSPECTED LIGHT ASSEMBLY AND FOUND CONNECTOR AT SIDEWALL DISCONNECTED.  RECONNECTED AND OPERATIONAL CHECK WAS GOOD.
